Buy it Again
Signature Care Maximum Strength Sinus Relief Acetaminophen 325mg - 24 Count

Signature Care Maximum Strength Sinus Relief Acetaminophen 325mg - 24 Count

Sinus Relief. Maximum Strength, Caplets

Other Information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken; store at 77 degrees F (22 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C); see end flap for expiration date and lot number. Misc: Acetaminophen 325 mg - Pain reliever/fever reducer. Phenylephrine HCI 5 mg - Nasal decongestant. Non drowsy; Relief of: Sinus pain & headache, sinus pressure, nasal & sinus congestion. Compare to Sudafed PE pressure + pain active ingredients (This product is not manufactured or distributed by Johnson & Johnson Corporation, distributors of Sudafed PE pressure + pain). SmartLabel: Scan here for more food information. Our Promise: Quality & satisfaction 100% guaranteed or your money back. www.betterlivingbrandsLLC.
Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Phenylephrine HCI (5 mg). Pain Reliever, Nasal Decongestant. Inactive Ingredients: Corn Starch, Croscarmellose Sodium, Crospovidone, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Povidone, Silicon Dioxide, Stearic Acid.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI,
Directions Directions: Do not use more than directed; adults and children 12 years and over; take 2 caplets every 4 hours; do not take more than 10 caplets in 24 hours. Children under 12 years: ask a doctor. Keep outer package for complete product information.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.